August Tsikh
August Tsikh
Siberian Federal University
Verified email at akadem.ru
Title
Cited by
Cited by
Year
Laurent determinants and arrangements of hyperplane amoebas
M Forsberg, M Passare, A Tsikh
Advances in Mathematics 151 (1), 45-70, 2000
2332000
Amoebas: their spines and their contours
M Passare, A Tsikh
Contemporary Mathematics 377, 275-288, 2005
922005
Residue currents of the Bochner-Martinelli type
M Passare, A Tsikh, A Yger
Publicacions matematiques, 85-117, 2000
812000
Algebraic equations and hypergeometric series
M Passare, A Tsikh
The legacy of Niels Henrik Abel, 653-672, 2004
672004
Singularities of hypergeometric functions in several variables
M Passare, T Sadykov, A Tsikh
Compositio Mathematica 141 (3), 787-810, 2005
462005
A multidimensional Jordan residue lemma with an application to Mellin-Barnes integrals
M Passare, A Tsikh, O Zhdanov
Contributions to Complex Analysis and Analytic Geometry/Analyse Complexe et …, 1994
361994
Residue currents
A Tsikh, A Yger
Journal of Mathematical Sciences 120 (6), 1916-1971, 2004
302004
Residue integrals and their Mellin transforms
M Passare, A Tsikh
Canadian Journal of Mathematics 47 (5), 1037-1050, 1995
301995
Hypergeometric and algebraic functions in several variables
TM Sadykov, AK Tsikh
M.: Nauka, 2014
272014
Residual kernels with singularities on coordinate planes
A Shchuplev, A Tsikh, A Yger
Proceedings of the Steklov Institute of Mathematics 253 (1), 256-274, 2006
262006
Nonconfluent hypergeometric functions in several variables and their singularities
M Passare, A Tsikh, T Sadykov
SIS-2004-377, 2000
252000
Amoebas of complex hypersurfaces in statistical thermodynamics
M Passare, D Pochekutov, A Tsikh
Mathematical physics, analysis and geometry 16 (1), 89-108, 2013
222013
Defining the residue of a complete intersection
M Passare, A Tsikh
PITMAN RESEARCH NOTES IN MATHEMATICS SERIES, 250-267, 1996
201996
Continuation of Mellin’s studies of solutions to algebraic equations
AY Semusheva, AK Tsikh
Complex Analysis and Differential Operators [in Russian], Krasnoyarsk Univ …, 2000
102000
Domains of Convergence for A-hypergeometric Series and Integrals
L Nilsson, M Passare, AK Tsikh
Сибирский федеральный университет. Siberian Federal University, 2019
52019
A multidimentional Jordan residue lemma with an application to Mellin–Barnes integrals, Contributions to complex analysis and analytic geometry. Braunschweig: Vieweg, 1994
M Passare, A Tsikh, O Zhdanov
Aspects Math. E 26, 47, 2006
52006
Defining the residue of a complete intersection, Complex analysis, harmonic analysis and applications (Bordeaux, 1995), 250–267
M Passare, A Tsikh
Pitman Res. Notes Math. Ser 347, 0
4
Области сходимости гипергеометрических рядов многих комплексных переменных
АЮ Семушева
Журнал Сибирского федерального университета. Математика и физика 2 (2), 2009
32009
Amoebas of cuspidal strata for classical discriminant
EN Mikhalkin, AV Shchuplev, AK Tsikh
Complex Analysis and Geometry, 257-272, 2015
22015
Singularities of nonconfluent hypergeometric functions in several variables
M Passare, T Sadykov, A Tsikh
arXiv preprint math/0405259, 2004
22004
The system can't perform the operation now. Try again later.
Articles 1–20